IMA Journal of Mathematical Control and Information, ( ISI ), Volume (28), No (2), Year (2011-3) , Pages (539-553)

Title : ( Solving a class of linear and non-linear optimal control problems by homotopy )

Authors: Sohrab Effati , Hassan Saberi Nik ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, we give an analytical approximate solution for non-linear quadratic optimal control problems and optimal control of linear systems using the homotopy perturbation method (HPM). Applying the HPM, the non-linear two-point boundary-value problem (TPBVP) and linear systems, derived from the Pontryagin’s maximum principle, are transformed into a sequence of linear time-invariant TPBVPs. Solving the proposed linear TPBVP sequence in a recursive manner leads to the optimal control law and the optimal trajectory in the form of rapid convergent series. Finally, a non-linear example and several linear examples are given to verify the reliability and efficiency of the proposed method.

Keywords

homotopy perturbation method; optimal control problems; Pontryagin’s maximum principle; Hamiltonian
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1024964,
author = {Effati, Sohrab and Saberi Nik, Hassan},
title = {Solving a class of linear and non-linear optimal control problems by homotopy},
journal = {IMA Journal of Mathematical Control and Information},
year = {2011},
volume = {28},
number = {2},
month = {March},
issn = {0265-0754},
pages = {539--553},
numpages = {14},
keywords = {homotopy perturbation method; optimal control problems; Pontryagin’s maximum principle; Hamiltonian system.},
}

[Download]

%0 Journal Article
%T Solving a class of linear and non-linear optimal control problems by homotopy
%A Effati, Sohrab
%A Saberi Nik, Hassan
%J IMA Journal of Mathematical Control and Information
%@ 0265-0754
%D 2011

[Download]